# SDR ASAA2015010310126

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 8,396 hours, 2,688 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C10427
- Condition: Malfunctioned
- Location: Ee Bay
- Part time: 8,399 hours, 2,689 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELECTRIC LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  REPLACED AUXILLARY BATTERY CHARGER, OPS TEST NORMAL, IAW MM 24-31-31.
